Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1264_17.pdf870.97 kBAdobe PDFView/Open
Title: Rationality on final decisions leads to sequential equilibrium (Mathematical Economics : Game Theory)
Authors: Ishikawa, Ryuichiro
Matsuhisa, Takashi
Author's alias: 石川, 竜一郎
松久, 隆
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 237
End page: 245
URI: http://hdl.handle.net/2433/42062
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.